Bayesian estimation of Lorenz curve, Gini-index and variance of logarithms in a Pareto distribution
E.I. Abdul-Sathar,
E.S. Jeevanand and
K.R. Muraleedharan Nair
Additional contact information
E.I. Abdul-Sathar: Indian Institute of Management Kozhikode- Calicut - India
Statistica, 2005, vol. 65, issue 2, 193-205
Abstract:
In this article, we estimate Lorenz curve, Gini-index and variance of logarithms for Pareto distribution using Bayesian framework with a conjugate prior. Our proposed Bayesian estimators are compared using a Monte Carlo study, to the MLE estimator proposed by Moothathu (1990) in terms of variance. It is found that the proposed estimators are highly efficient.
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (1)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:65:y:2005:i:2:p:193-205
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().